default-icon
Overdose of homeopathy
Hi my son is 2.5 yrs old he has taken a full bottle of homeopathy medicines by mistake. It has happened 1 hr back. Place suggest what to do to remove any effect of these medicine
305 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jagat Shah
Homeopath 12 yrs exp Mumbai
Hi, First of all I would like to let you know that it doesn't have any side effects as it happens on routine basis in my practice, please contact Total Health Care if you have any further doubts. Please feel free to call us.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.